Volume 26, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Pseudoholomorphic curves relative to a normal crossings symplectic divisor: compactification

Mohammad Farajzadeh-Tehrani

Geometry & Topology 26 (2022) 989–1075
Bibliography
1 D Abramovich, Q Chen, Stable logarithmic maps to Deligne–Faltings pairs, II, Asian J. Math. 18 (2014) 465 MR3257836
2 D Abramovich, Q Chen, D Gillam, Y Huang, M Olsson, M Satriano, S Sun, Logarithmic geometry and moduli, from: "Handbook of moduli, I" (editors G Farkas, I Morrison), Adv. Lect. Math. 24, International (2013) 1 MR3184161
3 D Abramovich, Q Chen, M Gross, B Siebert, Punctured logarithmic curves, preprint (2019)
4 D Abramovich, Q Chen, M Gross, B Siebert, Decomposition of degenerate Gromov–Witten invariants, Compos. Math. 156 (2020) 2020 MR4177284
5 D Abramovich, S Marcus, J Wise, Comparison theorems for Gromov–Witten invariants of smooth pairs and of degenerations, Ann. Inst. Fourier (Grenoble) 64 (2014) 1611 MR3329675
6 D Auroux, Mirror symmetry and T–duality in the complement of an anticanonical divisor, J. Gökova Geom. Topol. 1 (2007) 51 MR2386535
7 D A Cox, J B Little, H K Schenck, Toric varieties, 124, Amer. Math. Soc. (2011) MR2810322
8 S K Donaldson, Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44 (1996) 666 MR1438190
9 D Eisenbud, B Sturmfels, Binomial ideals, Duke Math. J. 84 (1996) 1 MR1394747
10 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, from: "Visions in mathematics" (editors N Alon, J Bourgain, A Connes, M Gromov, V Milman), Birkhäuser (= GAFA special volume) (2000) 560 MR1826267
11 M Farajzadeh-Tehrani, Deformation theory of log pseudoholomorphic curves and logarithmic Ruan–Tian perturbations, preprint (2019) arXiv:1910.05201
12 M Farajzadeh-Tehrani, Pseudoholomorphic curves relative to a normal crossings symplectic divisor: VFC, work in progress (2021)
13 K Fukaya, Y G Oh, H Ohta, K Ono, Exponential decay estimates and smoothness of the moduli space of pseudoholomorphic curves, preprint (2016) arXiv:1603.07026
14 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
15 S Ganatra, D Pomerleano, A log PSS morphism with applications to Lagrangian embeddings, J. Topol. 14 (2021) 291 MR4235013
16 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
17 M Gross, B Siebert, Logarithmic Gromov–Witten invariants, J. Amer. Math. Soc. 26 (2013) 451 MR3011419
18 H Hofer, K Wysocki, E Zehnder, Applications of polyfold theory, I : The polyfolds of Gromov–Witten theory, 1179, Amer. Math. Soc. (2017) MR3683060
19 C Hummel, Gromov’s compactness theorem for pseudoholomorphic curves, 151, Birkhäuser (1997) MR1451624
20 E N Ionel, GW invariants relative to normal crossing divisors, Adv. Math. 281 (2015) 40 MR3366837
21 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. 157 (2003) 45 MR1954264
22 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. 159 (2004) 935 MR2113018
23 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3–folds, Invent. Math. 145 (2001) 151 MR1839289
24 J Li, Stable morphisms to singular schemes and relative stable morphisms, J. Differential Geom. 57 (2001) 509 MR1882667
25 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
26 T J Li, C Y Mak, Geometry of symplectic log Calabi–Yau pairs, ICCM Not. 6 (2018) 42 MR3961489
27 D McDuff, D Salamon, J–holomorphic curves and quantum cohomology, 6, Amer. Math. Soc. (1994) MR1286255
28 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Univ. Press (1998) MR1698616
29 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629
30 D McDuff, K Wehrheim, Smooth Kuranishi atlases with isotropy, Geom. Topol. 21 (2017) 2725 MR3687107
31 M McLean, Reeb orbits and the minimal discrepancy of an isolated singularity, Invent. Math. 204 (2016) 505 MR3489704
32 P Pansu, Compactness, from: "Holomorphic curves in symplectic geometry" (editors M Audin, J Lafontaine), Progr. Math. 117, Birkhäuser (1994) 233 MR1274932
33 J Pardon, An algebraic approach to virtual fundamental cycles on moduli spaces of pseudoholomorphic curves, Geom. Topol. 20 (2016) 779 MR3493097
34 B Parker, Exploded manifolds, Adv. Math. 229 (2012) 3256 MR2900440
35 B Parker, On the value of thinking tropically to understand Ionel’s GW invariants relative normal crossing divisors, preprint (2014) arXiv:1407.3020
36 B Parker, Holomorphic curves in exploded manifolds: compactness, Adv. Math. 283 (2015) 377 MR3383807
37 B Parker, Tropical gluing formulae for Gromov–Witten invariants, preprint (2017) arXiv:1703.05433
38 B Parker, De Rham theory of exploded manifolds, Geom. Topol. 22 (2018) 1 MR3720340
39 B Parker, Holomorphic curves in exploded manifolds: regularity, Geom. Topol. 23 (2019) 1621 MR3988088
40 B Parker, Holomorphic curves in exploded manifolds: virtual fundamental class, Geom. Topol. 23 (2019) 1877 MR3981319
41 J W Robbin, D A Salamon, A construction of the Deligne–Mumford orbifold, J. Eur. Math. Soc. 8 (2006) 611 MR2262197
42 Y Ruan, G Tian, Higher genus symplectic invariants and sigma models coupled with gravity, Invent. Math. 130 (1997) 455 MR1483992
43 M F Tehrani, Towards a degeneration formula for the Gromov–Witten invariants of symplectic manifolds, preprint (2017) arXiv:1710.00599v1
44 M F Tehrani, K Fukaya, Gromov–Witten theory via Kuranishi structures, from: "Virtual fundamental cycles in symplectic topology" (editor J W Morgan), Math. Surveys Monogr. 237, Amer. Math. Soc. (2019) 111 MR3931095
45 M F Tehrani, M McLean, A Zinger, Normal crossings singularities for symplectic topology, Adv. Math. 339 (2018) 672 MR3866910
46 M F Tehrani, M McLean, A Zinger, Singularities and semistable degenerations for symplectic topology, C. R. Math. Acad. Sci. Paris 356 (2018) 420 MR3787532
47 M F Tehrani, M McLean, A Zinger, Normal crossings singularities for symplectic topology, II, preprint (2019) arXiv:1908.09390
48 M F Tehrani, A Zinger, On symplectic sum formulas in Gromov–Witten theory, preprint (2014) arXiv:1404.1898
49 R Ye, Gromov’s compactness theorem for pseudoholomorphic curves, Trans. Amer. Math. Soc. 342 (1994) 671 MR1176088
50 A Zinger, Basic Riemannian geometry and Sobolev estimates used in symplectic topology, preprint (2010) arXiv:1012.3980